# SDR VNAA2017112611101

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 32,395 hours, 32,489 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG FUEL SMELL ON LANDING AND TAXI, MAINTENANCE FOUND THE APU FUEL CONTROL TO BE LEAKING WHILE THE APU IS OPERATING. DEFERRED THE APU, VERIFIED NO STATIC LEAKS.
